MathSciNet Relay Station
MathSciNet bibliographic data
MR1226816 (94i:65119) 65N30
Shenk, N. Al Uniform error estimates for certain narrow Lagrange finite elements. Math. Comp. 63 (1994), no. 207, 105–119.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement